# SDR ASAA0853682

- Difficulty date: October 28, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,554 hours, 1,973 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 016971100057
- Condition: Defective
- Location: Apu
- Part time: 1,390 hours, 420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED WHEN STARTING APU.  TROUBLESHOT REF FIM 49 40 00 810 802 NO IGNITION.  REMOVED AND REPLACED EXCITER IGNITION UNIT REF M/M 49 41 31.  OPS CHECK OK NORMAL START NOTED.
